TITLE

Subgroups of Class Groups of Algebraic Quadratic Function Fields

AUTHOR(S)
Wang, Kunpeng; Zhang, Xianke
PUB. DATE
July 2003
SOURCE
Chinese Annals of Mathematics;Jul2003, Vol. 24 Issue 3, p315
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Ideal class groups H(K) of algebraic quadratic function fields K are studied. Necessary and sufficient condition is given for the class group H(K) to contain a cyclic subgroup of any order n, which holds true for both real and imaginary fields K. Then several series of function fields K, including real, inertia imaginary, and ramified imaginary quadratic function fields, are given, for which the class groups H(K) are proved to contain cyclic subgroups of order n.
ACCESSION #
10535611

 

Related Articles

  • Weighted Distribution of the 4-rank of Class Groups and Applications. Fouvry, Étienne; Klüners, Jürgen // IMRN: International Mathematics Research Notices;Aug2011, Vol. 2011 Issue 16, p3618 

    We prove that the distribution of the values of the 4-rank of ideal class groups of quadratic fields is not affected when it is weighted by a divisor type function. We then give several applications concerning a new lower bound of the sums of class numbers of real quadratic fields with...

  • Some Results Connected with the Class Number Problem in Real Quadratic Fields. Grytczuk, Aleksander; Grytczuk, Jarosław // Acta Mathematica Sinica;Oct2005, Vol. 21 Issue 5, p1107 

    We investigate arithmetic properties of certain subsets of square-free positive integers and obtain in this way some results concerning the class number h( d) of the real quadratic field $$ \mathbb{Q}{\left( {{\sqrt d }} \right)} $$. In particular, we give a new proof of the result of Hasse,...

  • CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS AND APPLICATIONS. BUMKYU CHO; JA KYUNG KOO // Quarterly Journal of Mathematics;Jun2010, Vol. 61 Issue 2, p199 

    Let K be an imaginary quadratic field, Hî”® the ring class field of an order î”® in K and K(N) be the ray class field modulo N over K for a positive integer N. In this paper we provide certain general techniques of finding Hî”® and K(N) by using the theory of Shimura's canonical...

  • COHOMOLOGICAL INVARIANTS OF MAPPING CLASS GROUPS. PRIDDY, STEWART; XIA, YINING // Quarterly Journal of Mathematics;1996, Vol. 47 Issue 3, p361 

    The article discusses a series of cohomological integral invariants of mapping class groups, which is defined as the group of path components of orientation preserving diffeomorphisms of an oriented closed surface. It states that the calculation of integral invariants can be done by using some...

  • Groups with Almost Normal Subgroups of Infinite Rank. Semko, N.; Kuchmenko, S. // Ukrainian Mathematical Journal;Apr2005, Vol. 57 Issue 4, p621 

    We study classes of groups whose subgroups of some infinite ranks are almost normal.

  • The cardinal coefficients of the Ideal $${{\mathcal {I}}_{f}}$$. Osuga, Noboru; Kamo, Shizuo // Archive for Mathematical Logic;Nov2008, Vol. 47 Issue 7/8, p653 

    In 2002, Yorioka introduced the s-ideal $${{\mathcal {I}}_f}$$ for strictly increasing functions f from ? into ? to analyze the cofinality of the strong measure zero ideal. For each f, we study the cardinal coefficients (the additivity, covering number, uniformity and cofinality) of $${{\mathcal...

  • Differents, discriminants and Steinitz classes. Schmid, Peter // Bulletin of the London Mathematical Society;Apr2013, Vol. 45 Issue 2, p318 

    Let L|K be an extension of algebraic number fields. By a theorem of Hecke, the ideal class of the different î•£L|K is a square in ClL. Whereas the class of the discriminant î–ƒL|K=NL|K(î•£L|K) is the square of the Steinitz class sL|K in ClK, which vanishes if and only if the ring RL...

  • The Rabinowitsch-Mollin-Williams Theorem Revisited. Mollin, R. A. // International Journal of Mathematics & Mathematical Sciences;2009, p1 

    We completely classify all polynomials of type (x2 + x -(Δ-1))/4 which are prime or 1 for a range of consecutive integers x ≥ 0, called Rabinowitsch polynomials, where Δ ≡ 1(mod4) with Δ > 1 square-free. This corrects, extends, and completes the results by Byeon and Stark...

  • A characterization of the family of external lines to a quadratic cone of PG(3, q), q. Di Gennaro, R.; Durante, N.; Olanda, D. // Journal of Geometry;2010, Vol. 96 Issue 1/2, p63 

    In this paper we characterize the family of external lines to a quadratic cone of PG(3, q), q odd, by their intersection properties with points and planes of the space.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics